ive been on methadome for 3 years and today i was traveling for 9 hours to get home and i started getting panic attacks i have them bad and a girl gavde me three valium said it would help me calm down so i took them at like 2;30 and then around 7;00 i took my dose of methadome 30 mls . This won t hurt my will it ive been feeling fine but just getting nerviours?
Might sleep a little better, but otherwise should be fine. Taking a benzo like valium with methadone can decrease breathing and heart rate, but you haven't taken a high enough quantity to be of concern. Just don't drive or try to do anything that requires high level of coordination.
That's rich. If she gave you a pencil and told you to stick it in your eye to distract you from your panic would you have done that too? Sorry for the sarcasm, every time I hear of people giving and receiving (abusing) their meds it strikes a nerve, because some of us chronic pain sufferers are finding it harder and harder to get the help we need because of such abuse.
You're risking respiratory failure, especially doing this on top of the travelling. It's beyond me how anyone can take such a risk by ingesting ANYTHING from a stranger, especially habit forming meds.
Anyway, enough with the lecture, I hope you can get the help you need from a licensed physician and not from a coroner. Life is short my friend. I mean NO disrespect. Hope this helps.
You know what is really going to hurt you??? Taking medications from strangers and keeling over because you didn't get what you thought you got. I take it that you are on methadone for a reason. What if you had to take a random drug test now??? Do you know that you could fail that test and then get kicked out of the clinic or practice that is treating you? You'd be "s**t" out of luck and then what?
Never, ever take more than you are prescribed and NEVER take drugs from random people! Do you have a death wish? Really now... come on now! If you have read even a few of the posts in this community you would know how difficult it is for some people to get proper treatment. But you had to post that some girl just gave you some downers to help you out. OH MY GOODNESS, did you have a brain fart?
Unbelievable... and I'm glad you are okay with it. Yes, it upsets me too. You are lucky to have people here in this community to give you a hard time about what you just did because you don't seem to care about yourself. I believe you still need help so I would talk with your doctor and tell them you are not okay on methadone alone. If you are having panic attacks then get to a doctor who can prescribe for you legally before something more permanent happens to you ~ like dying, for instance, or something worse... like ending up in a coma with no way out.
Please take better care of yourself and try not to get arrested by an undercover cop offering you drugs... that is no joke and it could have happened to you!
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Panic Disorder - Just started citalapram and still suffering panic attacks. Happened to anyone else?
Posted 14 Feb 2011 • 1 answer
Posted 3 Jun 2011 • 2 answers
Posted 5 Aug 2011 • 3 answers
Posted 6 Mar 2015 • 3 answers
Posted 7 Jul 2016 • 2 answers